MathSciNet Relay Station
MathSciNet bibliographic data
MR3059243 58J99 (53C21)
Jerrard, Robert L.; Smets, Didier On Schrödinger maps from $T^1$ to $S^2$. Ann. Sci. Éc. Norm. Supér. (4) 45 (2012), no. 4, 637–680 (2013).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement